BibTeX record journals/asc/AledoGM16

download as .bib file

@article{DBLP:journals/asc/AledoGM16,
  author    = {Juan A. Aledo and
               Jos{\'{e}} A. G{\'{a}}mez and
               David Molina},
  title     = {Using metaheuristic algorithms for parameter estimation in generalized
               Mallows models},
  journal   = {Appl. Soft Comput.},
  volume    = {38},
  pages     = {308--320},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.asoc.2015.09.050},
  doi       = {10.1016/j.asoc.2015.09.050},
  timestamp = {Tue, 05 Sep 2017 10:26:23 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/asc/AledoGM16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics